# SDR SWAA2021120148898

- Difficulty date: November 28, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 73,249 hours, 43,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT COVER MISSING OVER PAX SEATS 2D.  EMERGENCY LIGHT COVER WAS FOUND TO BE CABIN TEMP SCREEN. OK TO CONTINUE PER MEL 25-10-01. SP1
